# SDR 95ZZZW148

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Condition: Corroded
- Location: Ws 119.29-229.71
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE TO FRONT SPAR RT WING TOP AND BOTTOM AT WS 119.29 THROUGH 229.71.  (W)
